# SDR CA120206004

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,019 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Manifold
- Part number: D7301
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INTAKE MANIFOLD WELD WAS FOUND CRACKED DURING A 100HRS INSPECTION.  THE PART WAS REPLACED AND THE ENGINE COOLING FAN BALANCED.
